# SDR ASAA2016022515712

- Difficulty date: February 25, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 27,573 hours, 8,459 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TREND DATA SHOWS A INCREASE IN DELTA EGT AND DECREASE IN EGT HOT DAY MARGIN ON NR 2 ENGINE.  ACFT GROUNDED.  R & R NR 2 ENGINE T495S2 PROBE IAW AMM 77-21-01/401. NR 2 ENGINE  ELECTRONIC ENGINE CONTROL BITE TESTED NORMAL WITHOUT FAULTS. T49.5 PROBE'S INPUT READINGS ARE NORMAL WHILE ENGINE AT IDLE.
